Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/19501
Title: 
Authors: 
Issue Date: 
2018
Citation: 
Ho, W. K., Goubault-Larrecq, J., Jung, A., & Xi, X. (2018). The Ho-Zhao problem. Logical Methods in Computer Science, 14(1), 1-19. https://lmcs.episciences.org/4218
Abstract: 
Given a poset P, the set, Γ(P) of all Scott closed sets ordered by inclusion forms a complete lattice. A subcategory C of Posd (the category of posets and Scott-continuous maps) is said to be Γ-faithful if for any posets P and Q in C, Γ(P)≅Γ(Q) implies P≅Q. It is known that the category of all continuous dcpos and the category of bounded complete dcpos are Γ-faithful, while Posd is not. Ho & Zhao (2009) asked whether the category DCPO of dcpos is Γ-faithful. In this paper, we answer this question in the negative by exhibiting a counterexample. To achieve this, we introduce a new subcategory of dcpos which is Γ-faithful. This subcategory subsumes all currently known Γ-faithful subcategories. With this new concept in mind, we construct the desired counterexample which relies heavily on Johnstone's famous dcpo which is not sober in its Scott topology.
URI: 
ISSN: 
1860-5974 (online)
DOI: 
File Permission: 
Open
File Availability: 
With file
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
LMCS-14-1_1.pdf458.35 kBAdobe PDFThumbnail
View/Open
Show full item record

SCOPUSTM   
Citations

13
checked on May 31, 2023

WEB OF SCIENCETM
Citations

5
checked on May 31, 2023

Page view(s) 50

187
checked on Jun 5, 2023

Download(s) 50

82
checked on Jun 5, 2023

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.